Kidgard Syrup
Room Temp
Store below 30°C
Salts
-
Mefenamic Acid 50mg
Mefenamic Acid
-
Paracetamol 125mg
Paracetamol
NA
Mrp(Aprox) Rs.0 Only
Kidgard Syrup
Salts
-
Mefenamic Acid 50mg
Mefenamic Acid
-
Paracetamol 125mg
Paracetamol
SELECT salt_description FROM `rx_salts` WHERE `salt_name` LIKE "%Paracetamol%"
Room Temp
Store below 30°C
Rs 0 Only
Alcohol:
Kidgard Syrup should be used with caution in patients with kidney disease. Dose adjustment of Kidgard Syrup may be needed. Please consult your doctor.Use of Kidgard Syrup is not recommended in children with severe kidney disease.
Pregnancy:
Kidgard Syrup is safe to use in patients with liver disease. No dose adjustment of Kidgard Syrup is recommended.Regular monitoring of the liver by getting liver function tests (LFT) is recommended if your child is taking Kidgard Syrup for a long time.
Habit Forming: No
No Product Qty
Physical Form: syrup
Tyrant Pharma Pvt Ltd
0
Kidgard Syrup does not pose serious side effects and is well-tolerated by children. In case the side effects do occur, theyâre likely to subside once the body adapts to the medicine. Consult your childâs doctor if these side effects persist or bother your child. The most common side effects include-
Common Side Effects :
Nausea
Vomiting
Abdominal pain
Heartburn
Diarrhea
Dizziness
Prescription Required
Alcohol:
Kidgard Syrup should be used with caution in patients with kidney disease. Dose adjustment of Kidgard Syrup may be needed. Please consult your doctor.Use of Kidgard Syrup is not recommended in children with severe kidney disease.
Pregnancy:
Kidgard Syrup is safe to use in patients with liver disease. No dose adjustment of Kidgard Syrup is recommended.Regular monitoring of the liver by getting liver function tests (LFT) is recommended if your child is taking Kidgard Syrup for a long time.
Kidgard Syrup contains Mefenamic acid and paracetamol as its active ingredients. Both these ingredients are non-steroidal anti-inflammatory drugs (NSAIDs). Kidgard Syrup works by blocking the release of certain chemical messengers that cause fever, pain, and inflammation (redness and swelling).
In Pain reliefKidgard Syrup is a combination of medicines used to treat aches and pains. It blocks chemical messengers in the brain that tell us we have pain. It is effective in relieving pain caused by headache, migraine, nerve pain, toothache, sore throat, period (menstrual) pains, arthritis and muscle aches.Take it as it is prescribed to get the most benefit. Do not take more or for longer than needed as that can be dangerous. In general, you should take the lowest dose that works, for the shortest possible time.In Treatment of FeverKidgard Syrup is also used to reduce a high temperature (fever). It works by blocking the release of certain chemical messengers that cause fever. It may be prescribed alone or in combination with another medicine. You should take it regularly as advised by your doctor.show moreshow less
- Anupar M DS Oral Suspension
- Adnomol M DS Oral Suspension
- Actopar-M Oral Suspension Orange
- Ampimol-M DS Oral Suspension
- Aristomol M Oral Suspension
- Acegreat-MF Oral Suspension Mango
- Acwan MF Plus Oral Suspension
- Ax 2MF Oral Suspension
- Aceova 250 M Oral Suspension
- Aedimef P 250mg/325mg Tablet
- Akspas P Oral Suspension
- Abdonic P 500mg/325mg Tablet
- Altonac Forte Syrup
- Acebute MP Oral Suspension
- Agmef-DS Oral Suspension Mango
- Abopar M DS Oral Suspension
- Aece Oral Suspension
- Atnemol MF 250mg/325mg Tablet
- Auramol-MF Oral Suspension
- Avipar DS Oral Suspension
- Avumol MF Plus Oral Suspension
- Amespas P Oral Suspension
- Akmol Plus DS 100mg/250mg Oral Suspension
- Amol MF Syrup
- Aspofen Forte 500mg/325mg Tablet
- Amnic Plus Oral Suspension
- Azumef-P DS Oral Suspension
- Ampar M Syrup
- Atpera M Tablet
- Azispas Suspension
- Amol MF 100mg/325mg Syrup
- Arismol-MF + Oral Suspension
- Auramol-DS Oral Suspension
- Anspas Forte 500mg/450mg Tablet
- Aynagesic-MF Oral Suspension Mango
- Aconmef P Oral Suspension
- Ayufen Dry Syrup
- Advimef P Oral Suspension
- Armef Forte 500mg/450mg Tablet
- Almefkem Forte 500mg/450mg Tablet
- Avimef P Spas Syrup
- Abmef-DS Oral Suspension
- Assmol M Jnr Syrup
- Abimol M Oral Suspension
- Atnemol MF Oral Suspension
- Aspofen P DS Oral Suspension
- Atimef-P Orange Oral Suspension
- Arden MF Oral Suspension
- Avolide P DS Syrup
- Aximol-M Suspension
- Abdomef-P Tablet
- Agesik M Oral Suspension
- Acegreat-MF 125 Oral Suspension
- Albimol MF 500mg/325mg Tablet
- Abmef-DS 500mg/325mg Tablet
- Aceker M 250mg/325mg Tablet
- Atimef P Oral Suspension
- Adzo-MF Oral Suspension
- Anceta M DS Oral Suspension
- Benlar DS Oral Suspension
- Btspas Forte Tablet 500mg/325mg
- Blupimef P DS Oral Suspension
- Brismef Oral Suspension Mango
- Big PM Suspension
- Boliflame Forte Tablet
- Big PM 250mg/325mg Tablet
- Brmef DS Syrup
- Biospas Forte Tablet
- Benimol MF Oral Suspension
- Brikamol M Oral Suspension
- Berrysic DS Oral Suspension
- Brumol M Syrup
- Bumagard Oral Suspension
- Baxymol-MF Oral Suspension
- Blemic Forte Oral Suspension
- Betadol M Oral Suspension
- Bigmol-MF Oral Suspension
- Brikdol-MF Syrup Mango
- Bgpar-MDS Oral Suspension
- Bitpara MDS Oral Suspension
- Befepar DS Oral Suspension
- Babyliv MP Pedia Syrup
- Bayrimore Oral Suspension
- Citispas DS Oral Suspension
- Conipar M DS Syrup
- Cyclospas Suspension
- Cimic Forte Oral Suspension
- Cephen MF DS Syrup
- Curimol DS Oral Suspension
- Cosme P Duo Syrup
- Cliff P Oral Suspension
- Caremol M Oral Suspension
- Chilmic P Oral Suspension
- Constyl-M Suspension
- Cetamef Forte Syrup
- Cnperi 125 Oral Suspension Mango
- Clonadol-MF Forte Oral Suspension
- Cantomic-P DS Oral Suspension Orange
- C Fena Forte Syrup
- Centamol Plus Suspension
- Cozynim P Oral Suspension
- Chemfort MF Oral Suspension
- Col Plus 500mg/325mg Tablet
- CP Spas-DS Oral Suspension
- Cnperi 250 Oral Suspension Mango
- Crolo MF Oral Suspension
- Cetameff Tablet
- Cohinamic DS Syrup
- Cephen MF Syrup
- Dexamol MDS Oral Suspension
- Dolvex DS Oral Suspension
- Dotamark P Oral Suspension
- Dalcold M Syrup
- Dolopar M Suspension
- Dysmen Forte 500 mg/500 mg Tablet
- Dotrawin Oral Suspension
- Dolonix MF Oral Suspension
- Demef P Syrup
- Dakspas Plus Oral Suspension
- Drovocure-P Plus Oral Suspension
- Devral P Oral Suspension
- Deimol MF Syrup
- Duoflam Kid Suspension
- D Therm M Syrup
- Duoflam DS Oral Suspension Delicious Mango
- Dolo-MF Oral Suspension
- Dolo-MF Junior Oral Suspension
- Deynek MF Forte Oral Suspension
- Dapramol-M Oral Suspension
- Dcromaf + Oral Suspension
- Dololong-MF Oral Suspension
- Ditomef P DS Oral Suspension
- Drmef P Syrup
- Dimef Oral Suspension
- Duogesic Oral Suspension
- Drota MF 500mg/325mg Tablet
- D Mef Oral Suspension
- Docmef P Oral Suspension
- Dolomec MF Plus Syrup
- DG Safe Oral Suspension Mango
- Dolopar M DS Suspension
- Dolomec MF Syrup
- Dicnam P DS Oral Suspension
- Drofill Spas Syrup
- Droveli-P Oral Suspension
- D Pyrin-MF Oral Suspension Mango
- Duogesic-Forte Oral Suspension
- Dolfit MF Oral Suspension
- Easyflu DS Oral Suspension
- Elagesic Forte 500mg/450mg Tablet
- Evidrot DS Syrup
- Easyflu Oral Suspension
- Ecomol-MF Oral Suspension
- Eemef P Oral Suspension
- Exmef P Oral Suspension
- Extramol Plus Syrup
- Eldospas Forte 500 mg/450 mg Tablet
- Elldrot-DS Oral Suspension
- Express Relief Oral Suspension
- Evermef P DS 100mg/250mg Suspension
- Evamef DS Syrup
- Endpain-MF Oral Suspension Pineapple
- Extomef P DS Oral Suspension
- Emfort Tablet
- Erimol MF Oral Suspension
- Emfort P Syrup
- Elagesic Forte Tablet
- Euromef Forte 500mg/450mg Tablet
- Fenodic-DS Oral Suspension Delicious Mango
- Fevrest-MF Oral Suspension
- Foboc MF Oral Suspension
- Finmac P 500mg/325mg Tablet
- Fecure MF Oral Suspension
- Feveo M Forte Oral Suspension
- Favesafe MF DS Oral Suspension
- Fensil DS Oral Suspension
- Fagmol M Oral Suspension
- Fyzomef-P Oral Suspension Mango
- Felok M Suspension
- Fenspas P Oral Suspension
- Fine Par-DS Oral Suspension
- Framol M Oral Suspension
- Fevagesic-MF DS Oral Suspension Mango
- Flumenic M Oral Suspension
- Fastpara M Syrup
- Fevq-M Oral Suspension Mango
- Femic-P Tablet
- Fenemic-P Tablet
- Fixflem MF Forte Oral Suspension
- Fitnic P Oral Suspension
- Fevrest-MF Plus Oral Suspension
- Febrinest DS Syrup Mango
- Fevfast DS Oral Suspension
- Febrinil M Syrup
- Figonil-M DS Oral Suspension
- Fawnspas P Syrup
- Femspas DS Oral Suspension
- Fenemic-DS Oral Suspension Delicious Mango
- Fepanil Mef Suspension
- Fastpara M 500mg/325mg Tablet
- Fen Forte 500mg/500mg Tablet
- Fury-Mef Oral Suspension
- Force 98 DS Oral Suspension
- Fenimol Oral Suspension
- Feva-Plus Oral Suspension
- Fagmol M DS Oral Suspension
- Freemol MF Oral Suspension
- Fiksomef-Ds 100mg/250mg Syrup
- Fepanil-Mef DS Oral Suspension Delicious Orange
- Filpol MF 100mg/250mg Syrup
- Framol M 500mg/325mg Tablet
- Godimol-MF Oral Suspension
- Grudrot MP Oral Suspension
- Gompara MDS Oral Suspension
- Geomol P DS Oral Suspension
- Gesispas P Oral Suspension
- Gapmol MF Oral Suspension
- Glitmol-MF Oral Suspension
- Glitmol MF 250mg/325mg Tablet
- Glimkid 100mg/250mg Oral Suspension
- Gyve Oral Suspension
- Gimef Forte 500 mg/450 mg Tablet
- Glonac Plus Oral Suspension
- Genxp-DS Oral Suspension
- Gamic P Oral Suspension
- Gracimol MF Oral Suspension
- Granspas DS Oral Suspension
- Glimkid Oral Suspension
- GR Mol MF 250mg/325mg Tablet
- Gofe M Oral Suspension
- Gofe M Oral Suspension
- Hypocox P Oral Suspension
- Hansimol M DS Oral Suspension
- Hechopyrin-MDS Oral Suspension Mango
- Hechopyrin-M Oral Suspension Mango
- Hubmef P Plus Oral Suspension
- Hosnim M DS Oral Suspension
- Influben Kid Oral Suspension Sweet Orange
- Innmef P 100mg/250mg Oral Suspension
- Intemp-M2 Suspension
- Iremol M Dry Syrup
- Itmol M Forte Syrup
- Inaamic P Forte Oral Suspension
- Instafen-DS Oral Suspension
- Influben-M Tablet
- Ibuprom-MDS Oral Suspension
- Impar MDS Oral Suspension
- Ibuprom-MF Oral Suspension
- Intario P Duo Syrup
- Insimef Plus Oral Suspension
- Intario P Syrup
- Icmol-DS Oral Suspension Mango
- Jespar-M DS Oral Suspension Mango
- Jenospas P Oral Suspension
- Jetmef Oral Suspension
- Jizmef P Oral Suspension
- Joymol M DS Oral Suspension
- Jetnet-Plus Oral Suspension Strawberry Mango
- Jetmef 500mg/325mg Tablet
- Jymol MF Oral Suspension
- Joymeff-P Oral Suspension
- Javamol MF Oral Suspension
- Jonypar M Oral Suspension
- Jefenic P Oral Suspension
- Jonypar M DS Oral Suspension
- Jakspas Forte Syrup
- Junior Care-MP Oral Suspension
- Kelpipara M Ds Oral Suspension
- Kolimef-P DS Oral Suspension
- K Par MF Oral Suspension
- Kospar-MDS Oral Suspension
- Kelvin M 100mg/250mg Dry Syrup
- Kolimef-P Oral Suspension
- Kazpar M Oral Suspension
- Kaimef P 500mg/325mg Tablet
- Kolimef-P Tablet
- Kpara-Mefn Forte Oral Suspension
- Kospar M Oral Suspension
- Kidomef-DS Oral Suspension Ripe Mango
- Kapara-MF Oral Suspension
- Kiamol MF Duo Oral Suspension
- Krimol-MF Suspension
- Kevopar M Oral Suspension
- Kolimed P DS Oral Suspension
- Kesromol MF Oral Suspension
- Kidospas-MDS Oral Suspension Delicious Mango
- Kolo MF 500mg/325mg Tablet
- Kifamol Plus Oral Suspension
- Kritspas DS Oral Suspension
- Legrace Ds Syrup
- Ladex-P Syrup
- Leemol Spas Suspension
- Ladex Forte Syrup
- LENAGESIC 250MG/500MG TABLET
- Lavimef P Syrup
- Lowmef P DS Oral Suspension
- Loremdolo MF Syrup
- Lifomef 500mg/325mg Tablet
- Leemol Spas DS Oral Suspension
- Lixomol M Forte Oral Suspension
- Lifomef Plus Oral Suspension
- Lifemol P Oral Suspension
- Lacpol M Duo Oral Suspension
- Lamdol MF Oral Suspension Mango
- Mefdon P Oral Suspension
- Mefcas P 500mg/325mg Tablet
- Meftra-P Forte Oral Suspension
- Mefloflam DS Oral Suspension
- Medopar-Mds Oral Suspension
- Mefdose P Oral Suspension
- Mefrud MF 500mg/325mg Tablet
- Mefnil Plus 500mg/325mg Tablet
- Mefros Forte 250mg/325mg Tablet
- Mefnol Forte 250mg/325mg Tablet
- Mefzic DS Syrup
- Mefenl P Syrup
- Mefagril DS Syrup
- Mefgris P Dry Syrup
- Mspra 500mg/250mg Tablet
- Mezopar DS Syrup
- Mrka P 500mg/325mg Tablet
- Mefzec Syrup
- Mefonac P DS Oral Suspension
- Mefmark P Oral Suspension
- Mefmac-P Syrup
- Moveran PM Syrup
- Meflus 500mg/325mg Tablet
- Mefzest Forte 500mg/325mg Tablet
- Mefelena-P Syrup
- MP Oral Suspension
- Mefniwel P 500mg/325mg Tablet
- Medimef-P Suspension
- Mete-Plus Suspension
- Mefnacid-P Syrup
- Maflen P Oral Suspension
- Mefentod Plus Oral Suspension
- Medomol MF Suspension
- Meflax Oral Suspension
- Mefaner-P Forte Suspension
- Mefochem P Syrup
- Mefsung Plus Oral Suspension
- Meftus P 250mg/325mg Tablet
- Meftafil-P Tablet
- Mepamol-DC Oral Suspension
- Mefzex Plus Oral Suspension
- Mefecant P Oral Suspension
- Mymef-Plus Oral Suspension
- Mefloflam 500mg/325mg Tablet
- Mefomic P Oral Suspension
- Meftinac P Oral Suspension
- Meferest Forte Tablet
- Meferest-Plus Oral Suspension
- Mefrid Syrup
- Mefipic Oral Suspension Mango
- Monpara MDS Oral Suspension
- Meftagesic Forte 500mg/325mg Tablet
- Mefpen Forte 500mg/325mg Tablet
- Mefehel P Oral Suspension
- Mentomef Syrup
- Meftron P DS Syrup
- Mefsure-DS Oral Suspension
- Molcis MF Duo Oral Suspension
- Mefzen-DS Suspension
- Mefwell P Oral Suspension
- Mefera 500 mg/450 mg Tablet
- Mefioer-P Forte Oral Suspension
- Meftish P DS Syrup
- Meflice-P Oral Suspension
- Meflix Plus 500mg/325mg Tablet
- Mefon Forte 500mg/325mg Tablet
- Meflice-Plus Oral Suspension
- Mefzor-P DS Oral Suspension
- Maxispas DS Syrup
- Mefkind-DS Suspension Mango & Honey
- Meftagesic-DS Suspension
- Molbi MF Oral Suspension
- Mefisat Oral Suspension
- Mepara Oral Suspension
- Mefon-P Suspension
- Mefex Plus Tablet
- Mefanmax Plus Oral Suspension
- Mefsin Spas Oral Suspension
- Minta P Syrup
- Mefdol Suspension
- Meflopam DS Syrup
- Meflorin DS Oral Suspension
- Mitaflam-Kid Oral Suspension Mango
- Mefentod P 50mg/5ml/125mg/5ml Syrup
- Mefigest Suspension
- Mefton P Oral Suspension
- Mefzomol Oral Suspension
- Meftajan DS Syrup
- MP-Phar DS Oral Suspension
- Mefst P Oral Suspension
- Mefnix-Forte Tablet
- Mefzic P Syrup
- Molora-MF Plus Suspension
- Mefkind Forte Suspension Mango & Honey
- Mifucet Suspension
- Mef-DS Oral Suspension
- Mefunec P Syrup
- Mefcox Plus 500mg/325mg Tablet
- Mefprex P DS Oral Suspension
- Meftastar-Forte Tablet
- Mefnix P Syrup
- Mefen P DS Oral Suspension
- Mefkinz-DS Oral Suspension Orange
- Mefy Plus Syrup
- Meftal-Forte Tablet
- Mefecule P Forte Oral Suspension
- Milgesic-DS Oral Suspension
- Mefcox Plus Oral Suspension
- Mefenic P DS Oral Suspension
- Mefecyte P DS Oral Suspension
- Meac-Plus suspension
- M-Long DS Oral Suspension
- Mefic Forte 500mg/325mg Tablet
- Mefash P Duo Oral Suspension
- Mefobit P Oral Suspension
- Mefesun P Oral Suspension
- Meftech Fort 250mg/325mg Tablet
- Mefsin P 500mg/325mg Tablet
- Mefcus P Forte Oral Suspension
- Mafkid Syrup
- Mol M Syrup
- Mefinex Plus DS Suspension
- Mefidro P Syrup
- Mefset-DS Oral Suspension
- Mefhil-DS Oral Suspension
- Mefigic-P Oral Suspension
- Mefegesic 250mg/500mg Tablet
- Mefac Forte Tablet
- Mefnic-P Suspension
- Meftonic-P Oral Suspension
- Mefecad DS Oral Suspension
- Mefbay P Oral Suspension
- Mifinal-P Oral Suspension
- Mefast P Oral Suspension Mango
- Mefast P Suspension
- Mobispas P Suspension
- Mefastal P Duo 100mg/250mg Syrup
- Mefigic-P Tablet
- Migpar M Oral Suspension
- Mefton-P DS Oral Suspension Mango
- Mefican-P Oral Suspension
- Mefmon DS Oral Suspension Mango
- Makdol-MF Oral Suspension Mango
- Mefwell Forte 500mg/325mg Tablet
- Meftagesic 500mg/325mg Tablet
- Mefimid P Suspension
- Molobarr M Oral Suspension
- Mefnil P Suspension
- Mefric P Syrup
- Mefanorm Plus Suspension
- Meflonez DS Syrup
- Mefdale DS Syrup
- Mefastal P Syrup
- Mefnox P Dry Syrup
- Mefmol Plus Tablet
- Mefevin-P Tablet
- Mefkid P DS 100mg/250mg Syrup
- Mflocid Forte 500mg/325mg Tablet
- Mefcare P Oral Suspension
- Mefaner Forte 500mg/450mg Tablet
- Mfenexa-P Oral Suspension
- Mefanas P DS Oral Suspension
- Mefryl P DS Oral Suspension
- Mefpure-DS Oral Suspension
- Mefcris P Oral Suspension
- Mef DS Syrup
- Molo-MF Plus Oral Suspension
- Mefanic DS Syrup
- Mitaflam-DS Oral Suspension Mango
- Maxispas Forte 250mg/325mg Tablet
- Mefrin Forte 500mg/450mg Tablet
- Mefniwel-P DS Oral Suspension
- Mefsec-P DS Oral Suspension
- Meflopam P 500mg/325mg Tablet
- Mefzoc Forte 500mg/325mg Tablet
- Mouse P 500mg/325mg Tablet
- MP Forte Tablet
- Mefanex Forte 500mg/325mg Tablet
- Molmic-P Oral Suspension
- Mitef P Oral Suspension
- Mefic DS Oral Suspension
- Mefstar P Syrup
- Mefi Act P 500mg/325mg Tablet
- Mefzen P Syrup
- Mefros P Forte Syrup
- Mefgesic 500mg/325mg Tablet
- Mielid-P Kid Oral Suspension
- Murkia P Syrup
- Mefcam P 500mg/325mg Tablet
- Mefsov P DS Oral Suspension
- Mefkin Forte 500mg/450mg Tablet
- Mefcure DS Oral Suspension
- Mefgee Plus Syrup
- Mafapra 100mg/250mg Syrup
- Mefzal Plus DS Oral Suspension
- Mefcon Forte 500mg/325mg Tablet
- Meftazid P Forte 500mg/325mg Tablet
- Meftypar 500mg/325mg Tablet
- Mefnum-P 100mg/250mg Dry Syrup
- Mefmam P Syrup
- Mefrolex P Oral Suspension
- Mefesun Forte Tablet
- Macvon Forte Oral Suspension
- Mefpower-Forte Tablet
- Mefigest Plus Suspension
- Mefecure P Oral Suspension
- Mefdel P 250mg/500mg Tablet
- Mifer Plus DS Oral Suspension
- Mefmark Plus Syrup
- Mefstat P Oral Suspension
- Mefke P 500mg/325mg Tablet
- Mefgesic Forte 500 mg/500 mg Tablet
- Mefmyd Oral Suspension
- Mefdan P Oral Suspension
- Mefnum-P Oral Suspension Mango
- Meftek Forte 500mg/325mg Tablet
- Mefno P Forte Oral Suspension
- Mefika P Oral Suspension
- Mefcon P 250mg/325mg Tablet
- Mefacin Syrup
- Meftacore-DS Oral Suspension Mango
- Mefprex-P Suspension
- Mifer Forte 500mg/325mg Tablet
- Mefex FT 500mg/450mg Tablet
- Meftastar-DS Oral Suspension
- Meftric P Syrup
- Mefsar DS Oral Suspension
- Mefwal Forte 500mg/325mg Tablet
- Mgmic-P DS Oral Suspension
- Mefegreen Kid DS Syrup
- MP DS Oral Suspension
- Mefioer-P Forte Oral Suspension Mango
- Mef P Syrup
- Mefenil-Forte Suspension
- Mefee DS Oral Suspension
- Mictal Plus 50mg/125mg Oral Suspension
- Mefenic P Oral Suspension
- Mefja DS Oral Suspension
- Mefcov Plus Oral Suspension
- Mefnyl P Oral Suspension
- Moxyvan P 500mg/325mg Tablet
- Mefent P 500mg/325mg Tablet
- Mef P 100mg/250mg Oral Suspension
- Mefemin Oral Suspension
- Mefcus P 500mg/325mg Tablet
- Mefpure-P Oral Suspension
- Meflamus-DS Oral Suspension
- Mefip-Plus Tablet
- Molkey MF Oral Suspension
- Mefen Forte 500mg/500mg Tablet
- Meffmol DS Syrup
- Mefmic P 250mg/325mg Tablet
- Mefpa-P Oral Suspension
- Mefespas Oral Suspension
- Minific-P DS Oral Suspension
- Molora-MF Suspension
- Mefnix DS Syrup
- Meflomak DS Oral Suspension
- Mefespas Plus Oral Suspension
- Mefnoc P 100mg/325mg Tablet
- Meftagesic-P Suspension
- Mefevoiz DS Syrup
- Mefdel P DS Oral Suspension
- Meftaser-P Oral Suspension
- Meflamus Tablet
- Mefiscope DS 100mg/250mg Syrup
- Mefpalm-DS Oral Suspension
- Mefanas P Kid Oral Suspension
- Mefanu DS Syrup
- Mefpar 500mg/450mg Tablet
- Mefscot P DS Oral Suspension
- Mefcon P Oral Suspension
- Mefanil-P DS Oral Suspension Mango
- Mefnov P Oral Suspension
- Mefpef 500mg/325mg Tablet
- Mefi M Oral Suspension
- Macto-P Oral Suspension Alphonso
- Meftrix P Oral Suspension
- Mefzen P DS Syrup
- Maftyl P Syrup
- Molvon M Duo Oral Suspension
- Mefuza Plus Syrup
- Mefmet P Oral Suspension
- Mefalvin P Oral Suspension
- Mefcam Plus Syrup
- Mgeemol M Syrup
- Mefodol P DS Dry Syrup
- Meftagesic Syrup
- Meftron P DS Syrup
- Mpl Oral Suspension
- Mfee Forte Syrup
- Mefmol Plus Oral Suspension
- Mefzoc-P Oral Suspension Orange
- Mefzarb P DS Oral Suspension
- M Pds Oral Suspension
- Meflocab DS Syrup
- Mefrol P Oral Suspension
- Mefsia P Oral Suspension
- Morfen 100mg/250mg Oral Suspension
- Mefap VP Syrup
- Mafnagesic Tablet
- Mefmax-P Tablet
- Moltas M 250mg/325mg Tablet
- Mefcad P 500mg/325mg Tablet
- Mefsan P Oral Suspension
- Mefago Plus Syrup
- Meflup-P Forte Tablet
- Meftec P 250mg/500mg Tablet
- Mefanil-DS Oral Suspension
- Mefpex-P Suspension
- Mefpree 500mg/325mg Tablet
- Mefezem P Oral Suspension
- Mefelio DS Oral Suspension
- Mefhill P Oral Suspension
- Mefset-P DS Oral Suspension
- Mefatis-P Oral Suspension
- Mefset-P Tablet
- Mefron Plus Tablet
- Mefgood P Oral Suspension
- Mefepra Oral Suspension
- Merine P 50mg/325mg Tablet
- Mefedrot DS Syrup
- Mefivrol P DS Dry Syrup
- Mefikeen-DS Oral Suspension
- Mefolin P Oral Suspension
- Mefadic MF Oral Suspension
- Mefate DS Oral Suspension
- Mefistar-Plus Suspension
- Mefriv P DS Oral Suspension
- Mefnim P DS Oral Suspension
- Mefson Forte Syrup
- Mef-Plus Tablet
- Mefbay DS Oral Suspension
- Mef P 500mg/500mg Tablet
- Mepar 250mg/500mg Tablet
- Mifurest Plus Oral Suspension
- Meftagesic-DS Suspension
- Mefnetra P Oral Suspension
- Mefcad P Oral Suspension
- Meflens DS Oral Suspension
- Mefpalm-P Oral Suspension
- Mefcad P Syrup
- Mefnabet P Syrup
- Mefaus P Syrup
- Mefkind Forte Tablet
- Mixflam DS Oral Suspension
- Mefris Plus Oral Suspension
- Modnif P Oral Suspension
- Mifer Plus Oral Suspension
- Meface Plus Oral Suspension
- Mefbin Forte 100mg/325mg Tablet
- Mefizex Oral Suspension
- Mefcan DS Suspension
- Mefnos P Forte Syrup
- Mefray P Duo Oral Suspension
- Mespas-Plus Oral Suspension Mango Sugar Free
- Minific P Tablet
- Mednamic Pds Oral Suspension
- Motax P Oral Suspension
- Meftavix DS Oral Suspension
- Mefros P Dry Syrup
- Mafwat P Oral Suspension
- Mefron Tablet
- Mefzest DS Oral Suspension
- Mefin P Oral Suspension
- Mefizex-Forte Tablet
- Mexamef P DS Oral Suspension
- Mefral-P Oral Suspension
- Mefdence DS Oral Suspension
- Molphyn M DS Oral Suspension
- Mpl DS Oral Suspension
- Mefken DS Oral Suspension
- Meftinac P DS Oral Suspension
- Mefkia-P DS Oral Suspension
- Mafacet Syrup
- Mafstas P Syrup
- Mefivrol P 250mg/325mg Tablet
- Meflocab 500mg/325mg Tablet
- Mefset Fort 250mg/325mg Tablet
- Mefe P DS Oral Suspension
- Meflong Forte Oral Suspension
- Meffgic Dry Syrup
- Mefedrot 500mg/325mg Tablet
- Meflix P 500mg/325mg Tablet
- Mefwen P Oral Suspension
- Meficin 500mg/325mg Tablet
- Mefpower DS Syrup
- Mofpin-DS Oral Suspension
- Mefotol P Dry Syrup
- Meflik DS Oral Suspension
- Mefna P Forte Syrup
- Mefan Forte 500mg/325mg Tablet
- Mefocet-P Oral Suspension Delicious Orange
- M Plus Suspension
- Mefcox Plus Oral Suspension
- Mefisat-P Tablet
- Maxit Syrup
- Mepyro 500mg/325mg Tablet
- Mefon-DS Suspension
- Mafemol Plus Syrup
- Mefryl P 500mg/325mg Tablet
- Mizovel-P Oral Suspension
- Mefnoc P Syrup
- Mefsprit-P DS Oral Suspension
- Meftric P 500mg/325mg Tablet
- Mfine Oral Suspension
- Meft P Syrup
- Meftoz P Oral Suspension
- Mefelyn P Syrup
- Mefyuv Oral Suspension
- Meftawor P Oral Suspension
- Mefspas Plus Oral Suspension
- Mefrud MF Forte Syrup
- Mefwud Plus Oral Suspension Mango
- Maficon P Oral Suspension Mango
- Mefecad Forte 500mg/450mg Tablet
- Mefdol-P Oral Suspension
- Mefzox Forte Tablet
- Mefinex Plus 250mg/325mg Tablet
- Meflom Syrup
- Mefril MF 250mg/325mg Tablet
- Mefelon P Oral Suspension
- Mefmek-P Oral Suspension
- Mefkan DS Oral Suspension
- Mefnorm Plus Syrup
- Mefojem P Oral Suspension
- Mefcret DS Oral Suspension
- Mefmol-P Oral Suspension
- Meftus P Syrup
- Mefbet P DS Oral Suspension
- Mefcin 500mg/450mg Tablet
- Mefbull DS Syrup
- Mefbrake P Forte 500mg/325mg Tablet
- Mafyuv-DS Oral Suspension
- Mefdic P 100mg/250mg Oral Suspension
- Mikper 250mg/325mg Tablet
- Meftagesic Tablet
- Milgesic Oral Suspension
- Mefnum Forte 500 mg/450 mg Tablet
- Mefke P Oral Suspension
- Mefcott-P Oral Suspension
- Nivopar-MDS Oral Suspension Mango
- Nimto PM Oral Suspension
- Nmd Forte Tablet
- Niyapar M Syrup
- Nazotop Oral Suspension
- Nimci P DS Oral Suspension
- Nyfen-P Forte Oral Suspension
- Nimley Forte Suspension
- Nipadol Syrup
- Novo Kid MF Oral Suspension
- Nimto PM 500mg/325mg Tablet
- Nimif-MP Junior Oral Suspension Delicious Mixed Fruit
- Nasyle DS Oral Suspension
- N-Cita-MF 250 Mango Oral Suspension
- Nimci P Oral Suspension
- Nikmef P Oral Suspension
- Nimek Para Plus Suspension
- Neopan Forte Oral Suspension
- Nikopar-Mds Oral Suspension Orange
- Nimoquick Plus Oral Suspension
- Nesia MF Forte Oral Suspension
- Nurest MF Oral Suspension
- Nanic Forte Oral Suspension
- Nefmic Forte 500mg/325mg Tablet
- Nycmol Syrup
- Neomef Oral Suspension
- Nanofin Plus Syrup
- Nam Safe Oral Suspension Mango
- Nudol DS Oral Suspension
- Neemef P Syrup
- Nmd-Plus Oral Suspension
- Nimceta MF Suspension
- Nobi P Syrup
- Nanogesic Forte Suspension
- Nunock Suspension
- Neopan Forte 500 mg/450 mg Tablet
- Neomef-P Tablet
- Nipramef-P Tablet
- Nipadol DS Syrup
- Novapara M DS Oral Suspension
- Nimucet MF DS Syrup
- Neomef DS Oral Suspension
- Notemp-MF Oral Suspension Mango
- Nycmol Plus Syrup
- Nam Safe-Forte Suspension
- Nugesia MF Oral Suspension
- Nepromol M DS Oral Suspension
- Nimutal MF DS Oral Suspension
- Noserch-MF Oral Suspension
- Novapara M Oral Suspension
- Nimek Para DS 100mg/250mg Syrup
- Nopel-Forte Tablet
- Nitmol M Forte Oral Suspension
- Nymef P Syrup
- Nes P Syrup
- Navmef Forte Oral Suspension
- Nanic-Forte Tablet
- Nicy P Oral Suspension
- Nobimef-P Oral Suspension
- Nam Safe Plus Syrup
- Nam Safe Oral Suspension Mango
- Nobel-Plus Suspension
- Notemp M Oral Suspension
- Neopan Tablet
- Nimble P Oral Suspension
- Nimutal MF Syrup
- 2 PM Syrup Mango
- Osef-MF Oral Suspension
- Ogipar M Oral Suspension
- Ozimef DS Syrup
- Otimef P Duo Syrup
- Onpar MF Syrup
- Orispas P Oral Suspension
- Olspas-P Oral Suspension
- Okamol M 500mg/325mg Tablet
- Onmefta P Syrup
- Orotemp MF DS Oral Suspension
- Pirecy M Oral Suspension
- Paravil M 500mg/325mg Tablet
- Paravax M DS Pediatric Suspension
- Phepara M Oral Suspension
- Parafly M Oral Suspension
- Paradaz M 500mg/325mg Tablet
- Paradyne-M Oral Suspension
- Peron MF Oral Suspension
- Pararist M Syrup
- Parazen-M Forte Oral Suspension
- Parinol MF Oral Suspension
- Phinspas P Oral Suspension
- Pfc MF Forte Syrup
- Polmef 250mg/325mg Tablet
- Parvis-MF Oral Suspension Mango
- Pase M 500mg/325mg Tablet
- Pyribus-M Suspension
- Phencita M Oral Suspension
- Paraterm-M Oral Suspension
- Perosof P DS Oral Suspension
- Parazom-MF Oral Suspension
- Phymef P 500mg/325mg Tablet
- Pacimol MF Tablet
- Paracell MDS Oral Suspension
- Peemef Forte Syrup
- Parix MF Duo Oral Suspension
- Paraguf MDS Oral Suspension
- Pacipra MF 500mg/325mg Tablet
- Paraoj-M Oral Suspension
- Paracliff-MF Oral Suspension
- Pablomol MF Syrup
- Peron MF 500mg/325mg Tablet
- Parinic DS Oral Suspension
- Paraget-M Oral Suspension
- Parasia-MDS Oral Suspension Mango
- Peraceta-MF 250 Oral Suspension Mango
- Parjem-M DS Oral Suspension Delicious Mango
- Parawel M 100mg/250mg Oral Suspension
- Pyribus-M 50mg/250mg Suspension
- Pacinova M Oral Suspension
- Pyritec M Oral Suspension
- Paradaz M DS Syrup
- Paratee MF 250 Oral Suspension Mango
- Parasyp M DS Oral Suspension
- Pyrexit Oral Suspension
- Prespas M DS Oral Suspension
- Parsure MF Forte Syrup
- Paracim M 500mg/325mg Tablet
- Prexomol M PD DS Oral Suspension
- Parabin M Oral Suspension
- Paralex MD Syrup
- Pararv MF Oral Suspension
- Parry M Oral Suspension
- Pamfen-DS Oral Suspension Delicious Mango
- PC BIG M Forte Syrup
- Planomef-P Tablet
- Pacinova M DS Oral Suspension
- Pama Oral Suspension
- Paralom MF 500mg/325mg Tablet
- Paraset-MDS Oral Suspension
- Pyre Mef Oral Suspension
- Parabis M Oral Suspension
- Parafen Syrup
- Pmol M 500mg/325mg Tablet
- Paracyl MF Oral Suspension
- Paridol Oral Suspension
- Pfc MF Syrup
- Pcfeb DS Oral Suspension Strawberry
- Paraple-M Oral Suspension
- Pyril MF Syrup
- Pyridolo-M Oral Suspension Orange
- Pirecy M Oral Suspension
- Parastar M Syrup
- Parakryp MF Oral Suspension
- Pacimol MF 125 Oral Suspension
- Parnis DS Oral Suspension
- Pargesic-M Oral Suspension
- Paramol MF Syrup
- Parameff Oral Suspension
- Pacipra-MF Oral Suspension
- Pedimef-P Oral Suspension
- Paraniv-MF Plus Oral Suspension
- Pcbig M Forte 100mg/250mg Tablet
- Pingo Oral Suspension
- P-250 MF 100mg/250mg Oral Suspension
- Parasyp M Oral Suspension
- Paranift M Syrup
- Pedimef P Plus Oral Suspension
- Paralix-MF Plus suspension
- Paraple-M DS Oral Suspension
- Pararoz M DS Oral Suspension
- Pararose M 50mg/5ml/125mg/5ml Suspension
- Pyrilan M Oral Suspension
- Parzen-MDS Oral Suspension Mango
- Pimif DS Syrup
- Pyrexiden-MF Oral Suspension Mango
- Pyrilot-MF Oral Suspension
- Pargesic M DS Oral Suspension
- Paraxis M Oral Suspension
- Pyrexol MF Oral Suspension
- Pyrexil MF Syrup
- Pedimef-P 500mg/325mg Tablet
- Parazen-M 100mg/5ml/250mg/5ml Dry Syrup
- Paracim M Suspension
- Paranus-M DS Oral Suspension
- Paranus-M Oral Suspension
- P-Nyme DS Oral Suspension Orange
- Pcbig M Forte Oral Suspension
- Parahik M DS Oral Suspension
- Phinspas P DS Oral Suspension
- Pacimol MF Oral Suspension
- P San M Oral Suspension
- Paradize Mds Oral Suspension
- Paraniv-MF Oral Suspension Delicious Orange
- Paralom MF Oral Suspension
- Paravil M DS Oral Suspension
- Pyrexit Oral Suspension
- Pyridolo-M 100mg/250mg Tablet
- Pafout M Forte Oral Suspension
- Paraluc MF Oral Suspension
- Phemef DS Oral Suspension
- Pafout M Forte 500mg/325mg Tablet
- Peacenac-DS Oral Suspension Mango
- Qmol M DS Syrup
- Qmol-MF Forte Oral Suspension
- Rigomef DS Oral Suspension
- Riaspas 500mg/325mg Tablet
- Rocemol-MF Kid Oral Suspension
- Ricmef P Oral Suspension
- Rbpara M Oral Suspension
- Revin P Oral Suspension
- Rexol MF Oral Suspension
- Relnamic-P Oral Suspension
- Redimef-P Oral Suspension
- Riomef DS Oral Suspension
- Rifmol M Oral Suspension
- Remef-P Forte Oral Suspension
- Remenac Tablet
- Raxflame-M Tablet
- Remi M Oral Suspension
- Rajpol M Kid Syrup
- Ricpar MF 500mg/325mg Tablet
- Rifmol M DS
- Roznol MF 250mg/325mg Tablet
- Redimef-P-DS Oral Suspension
- Riaspas DS Oral Suspension
- Rimic-Forte Tablet
- Rightmef P DS Oral Suspension
- Rexol MF Forte Oral Suspension
- Raxflame-M Oral Suspension
- Rifmol M 500mg/325mg Tablet
- Rxmef P Suspension
- Romef P DS Oral Suspension
- Rapicure M Syrup
- Rbpara M Plus Oral Suspension
- Redycer MF DS Oral Suspension
- Sofimol MF Syrup
- Sano-MF Oral Suspension Mango
- Scomol M Syrup
- Spasmac Syrup
- Smilemef Syrup
- Smoothspas P 50mg/325mg Tablet
- Skylide DS Oral Suspension
- Semef-P Oral Suspension
- Shinepath Spas DS Syrup
- Silpara-MF Oral Suspension
- Sysgesic M Oral Suspension
- StayHappi Mefenamic Acid+Paracetamol 500mg/325mg Tablet
- Spasmonil Forte Syrup
- Spascod Plus Oral Suspension
- Spasmonil Forte Tablet
- Starpace-MF 250mg/500mg Tablet
- Spasvon Forte Oral Suspension
- Shmol-MF Oral Suspension Mango
- Shermef-P Suspension
- Signopara M Syrup
- Spastone P 500mg/325mg Tablet
- Sano-MF DS Oral Suspension Mango
- Spasmine P Oral Suspension
- Spasmosil Forte Tablet
- Spasmod P Forte Oral Suspension
- Sinspas P Oral Suspension
- Symic-P Oral Suspension
- SumoL Plus DS Oral Suspension
- Spasin DS Syrup
- Spas-P Oral Suspension
- Segimef-P Oral Suspension
- Sarispas M Oral Suspension
- Smielmef DS Syrup
- Symnol MF Oral Suspension
- Spastra MF 250mg/325mg Tablet
- Sumo L Plus Paediatric Suspension
- Spenomol-M Suspension
- Sivomef-P DS Oral Suspension
- Sehwin M Oral Suspension
- Stanmef 325mg/250mg Tablet
- Spasbet DS Oral Suspension
- Semef P DS Oral Suspension
- Spacell Forte 50mg/250mg Oral Suspension
- Spaxea 500mg/500mg Tablet
- Spasofeal P Syrup
- Spasdrop Oral Suspension
- Tricospas DS Oral Suspension
- Truzen MF Oral Suspension
- Tempros MF DS Oral Suspension
- Tempset MF Dry Syrup
- Top Pain DS Syrup
- Turimol M Syrup
- Top Pain Syrup
- Timla DS Oral Suspension
- Tabimol MF Oral Suspension
- Tabimol MF 500mg/325mg Tablet
- Turimol M DS Syrup
- Tanspas-P Oral Suspension
- Tamino MF Syrup
- Tumin P 250mg/325mg Tablet
- T Cure M Oral Suspension
- Thermaset M2 Oral Suspension
- Tabimol MF Plus Oral Suspension
- Tem K@re Suspension
- Thermostat M Syrup
- Trynip M Oral Suspension
- Temperate MF Syrup
- Timla Forte 500mg/325mg Capsule
- Tracemol MF 250mg/325mg Tablet
- Timla 500mg/325mg Tablet
- Thermia M 500mg/325mg Tablet
- Tirulop MF Oral Suspension
- Thermostat M 2 Oral Suspension
- Tramfan P Oral Suspension
- Teplota MF Plus 500mg/325mg Tablet
- Tynol MF Forte 100 mg/250 mg Syrup
- Tynol MF Syrup
- T Dip MF DS Suspension
- Tracemol MF Oral Suspension
- Uniflem MF Suspension
- Ultramef P Syrup
- Ultramol M 250 Oral Suspension
- Ultramol M Oral Suspension
- Unimol-DS Oral Suspension
- Ukomef-P Oral Suspension
- Ufipar M DS Oral Suspension
- Veemef Kid Suspension
- Voxmol M DS Oral Suspension
- Varnmic P Dry Syrup
- Vesmef Oral Suspension
- Volspa MF Oral Suspension
- Vigna P Oral Suspension
- Vigna P DS Oral Suspension
- Val MP Oral Suspension
- Verdant P DS Suspension
- Volgesic Syrup
- Verpol M DS Oral Suspension